# SDR ASAA2019061732975

- Difficulty date: June 13, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 19,849 hours, 6,603 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD WINDOW HEAT "OVERHEAT" LIGHT ILLUMINATED DURING CA BEFORE START FLOW.  GROUNDED - YES. RAN QRH, LIGHT EXTINGUISHED.
